Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 45, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 24, 2007, 8:43 AM CDT for Independence County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2007, 8:43 AM CDT (13:43 UTC)
- Expired
- Jun 24, 2007, 11:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Independence County, AR
The radar
The Little Rock radar (KLZK), 119 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.7 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:44 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 24, 6:44 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 644 AM CDT SUN JUN 24 2007 .AVIATION... SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS NORTHERN ARKANSAS THIS MORNING. WILL CONTINUE TO BRING SOME LOW CLOUDS TO NORTHERN SECTIONS OF THE STATE THROUGH THE MORNING HOURS. ELSEWHERE...A LAYER OF HIGH CLOUDS IS IN PLACE. PATCHY FOG IS EXPECTED ACROSS NORTHERN ARKANSAS...BUT WILL BURN OFF DURING THE EARLY MORNING HOURS. CU WILL DEVELOP MID AFTERNOON ACROSS THE STATE. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS OVER THE FORECAST AREA AND WILL DISSIPATE BY LATE EVENING. A LAYER OF HIGH CLOUDS IS EXPECTED TO SET UP FOR THE OVERNIGHT HOURS. && .PREV DISCUSSION... /ISSUED 400 AM CDT SUN JUN 24 2007/ SHORT TERM...TODAY THROUGH WEDNESDAY WEAK UPPER TROF WITH SEVERAL VORT CENTERS WILL BE IN THE AREA THROUGH THE PERIOD BRINGING ENHANCED CHANCES OF SHOWERS AND THUNDERSTORMS. DIURNAL HEATING AND RESULTING DESTABILIZATION WILL BE THE MAIN IMPETUS BEHIND THE SHOWERS AND THUNDERSTORMS WITH THE BEST CHANCE FOR RAIN DURING THE AFTERNOON AND EVENING. HOWEVER THE PRESENCE OF THE TROF AND SOME UNSTABLE AIR AT ALL TIMES WILL MEAN HAVING SOME CHANCE OF RAIN IN THE FORECAST AT ALL TIMES. PRETTY MUCH WENT WITH 30 TO 40 PERCENT POPS DURING THE DAY WITH 20 PERCENT POPS AT NIGHT BUT THERE ARE SOME VARIATIONS IN THAT BASED ON AREAS WHERE THE MODELS SHOWED SOME BETTER MOISTURE AND QPF. A LOT OF THE FAVORED AREAS FOR POPS WILL BE DETEREMINED BY MESOSCALE INFLUENCES AND WHERE BOUNDARIES SET UP. PARTLY TO MOSTLY CLOUDY SKIES ALONG WITH THE RAIN WILL KEEP MIN TEMPS UP AND HOLD MAX TEMPS DOWN. MINS WILL BASICALLY BE IN THE UPPER 60S TO LOWER 70S AND MAXES WILL BE IN THE MID 80S TO NEAR 90. GFS STILL BRINGS COPIOUS MOISTURE TO THE AREA TUESDAY INTO WEDNESDAY WITH RESULTING VERY HIGH POPS. STILL SOMEWHAT SKEPTICAL OF THIS BUT HAVE GONE WITH SLIGHTLY BETTER POPS FOR THIS PERIOD WITH LOWER MAXES. LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY LITTLE APPRECIABLE CHANGES TO THE GOING EXTENDED FORECAST. UNSETTLED WEATHER IS EXPECTED TO CONTINUE...AS SHEAR AXIS MEANDERS AROUND THE REGION FOR MUCH OF THE PERIOD. MODELS...IN PARTICULAR THE GFS...TRY TO BRING A FRONTAL BOUNDARY INTO THE REGION AROUND THURSDAY/FRIDAY. HOWEVER...WITH PERSISTENT SOUTHEAST CONUS H5 RIDGING EXPECTED TO CONTINUE...HAVING A HARD TIME SEEING A FRONT PUSH ALL THE WAY THROUGH. FRONT WILL LIKELY REACH THE AREA...BUT MAY STALL OR WASH OUT OVER US. AT ANY RATE...NEAR NORMAL TEMPERATURES WILL CONTINUE... ALONG WITH SCATTERED...MOSTLY DIURNAL POPS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 87 69 90 68 / 40 20 20 20 CAMDEN AR 90 70 91 70 / 30 20 30 30 HARRISON AR 85 67 88 68 / 40 20 20 20 HOT SPRINGS AR 89 70 90 70 / 30 20 30 30 LITTLE ROCK AR 88 72 90 73 / 30 20 30 30 MONTICELLO AR 90 70 92 71 / 30 20 30 30 MOUNT IDA AR 89 70 89 68 / 30 20 30 30 MOUNTAIN HOME AR 85 67 88 68 / 40 20 20 20 NEWPORT AR 87 69 91 69 / 40 20 20 20 PINE BLUFF AR 89 72 91 73 / 30 20 30 30 RUSSELLVILLE AR 88 69 89 68 / 40 20 30 20 SEARCY AR 88 70 90 69 / 40 20 30 20 STUTTGART AR 88 71 91 72 / 30 20 30 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...29 / LONG TERM...57 AVIATION...219
Hazardous weather outlook, Jun 24, 5:00 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN JUN 24 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 500 AM CDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF ARKANSAS TODAY AND TONIGHT. THE RISK OF SEVERE THUNDERSTORMS IS LOW...HOWEVER THE STRONGEST OF THESE STORMS MAY BRIEFLY APPROACH SEVERE LIMITS. DAMAGING STRAIGHT LINE WIND GUSTS WOULD BE THE THREAT WITH THESE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE PATTERN OF AFTERNOON SHOWERS AND THUNDERSTORMS THAT WILL WEAKEN AFTER SUNSET WILL LIKELY REPEAT FOR THE NEXT SEVERAL DAYS...AS AN UPPER LEVEL SYSTEM CONTINUES TO MEANDER AROUND THE MID SOUTH. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS ESPECIALLY IN THE MIDDLE TO LATE AFTERNOON...BUT OVERALL...SEVERE WEATHER IS NOT EXPECTED. BRIEF HEAVY RAINFALL MAY OCCUR WITH SOME OF THE STRONGER STORMS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 57
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:42 AM CDT | Flash Flood Warning | LZK | Independence | 2 hr |
| Jun 24, 7:51 AM CDT | Flash Flood Warning | LZK | Jackson | 114 min |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.